# SDR DXTA2024050111653

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N925QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0352
- Aircraft time: 777 hours, 508 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSEING THE MAIN CABIN DOOR FROM THE INSIDE THE HANDLE FEELS LIKE IT CATCHES OR IS GRINDING ON SOMETHING.  LUBRICATED DOOR AS REQUIRED.  OPS CHECK GOOD.  IAW CE680A AMM 12-20-40.
